# SDR A6WA201542951

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 39,137 hours, 35,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE LIGHT BULBS BURNED OUT ON MID CABIN EMERGENCY LIGHTS ON CEILING.  R & R 3 LIGHT BULBS IN MID CABIN EMERGENCY EXIT IAW AMM 33-51-14.  OPERATIONS CHECKED GOOD.
